# SDR VJ9800043

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 1A28762
- Condition: Corroded
- Location: Fs 607
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER END CAP CORRODED AND 6 RIVET POPPED IN CARGO COMAPARTMENT BELOW CENTER FUEL TANK PRESSURE BULKHEAD.  REMOVED DUCT SEAL CONTAINER, DOUBLER AROUND DUCT CUT OUT AND WEB PLUS CORRODED T-CHORD.  INSTALLED T-CHORD IAW DC9 SRM, FIG 53-03, PG 15, AND DOUBLER IAW DC9 SRM 51-10-2, AND REINSTALLED DUCT SEAL REATINER IAW DC9 SRM 51-30-1.  REPAIR ACCOMPLISHED IAW AEROCORP EO 98-798.
